Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mewantcooki14

Veteran Member
  • Total Reviews

    0
  • Content Count

    127
  • Joined

  • Last visited

Everything posted by mewantcooki14

  1. I've been using it for about 3 weeks now. I've gotten lots of peeling and I can see the crap coming out. Are you using lots of moisturizer while you are using it? I've found that once I apply at night and after it I put on and rub aquaphor (I use about 1/2 inch) My face is still dry in the morning. In the morning I wet my face in the shower and dry and then use the Neutrogena Oil free moisturizer with spf 15.
  2. So I've been moisturizing with Cetaphil after I apply my tretinoin .05% I'm supposed to start every other day today and my skin seems to be tolerating it pretty well but last night my skin burned just a bit and only in a few places when I put the moisturizer on and I last used the tret on Saturday. It also burned this morning when I put my make up on. So I'm thinking tonight I either skip and use the Cetaphil and hope the burning doesn't reoccur or Apply it and use the Aquaphor after Though
  3. I've been on it for a week and I've got lots of flakes already what did you use?
  4. Are you putting it on after your face has dried for 20-30 minutes?
  5. Tetracycline would upset my stomach and my derm suggested to eat bread or crackers before you take it.
  6. My derm said put all over to help prevent future breakouts
  7. are you sure it was hydrocortisone the 3 drs that i have seen have advised against it. They said you should not put it on your face.
  8. My derm also gave me a script for Avar has anyone used it daily?
  9. Well I went to the derm today I starting breaking out in May after being clear from July 2009. She said that my acne is hormonal and wanted to put me on more hormones I told her no way. So Tetracycline it is....
  10. Ack! The acne is back and the ringing in the ears is still present but it doesn't bother me as much. Going back to the dr next Tuesday to see what can be done. My skin seems to hate everything and gets angry anytime I put anything on it.
  11. I'm 31 now *gasp*. I got a tattoo when I was 19. I totally regret it. Its not something I like its not something that I want on my body. If I could get it removed I would.
  12. Update....Well its been about 10 months since I have taken any. I still have the problem with the ringing. Some days its louder than others but there is nothing they can really do for it. But my skin is clear
  13. I think they only test for like HIV, STD's and Pregnancy. (Marine Corps veteran). For the urine test and they test for drugs (illegal and narcotics). They also ask you to disclose any medications that you are taking.
  14. Talked to the Derm today, since my ears are getting better she wants me to start taking the 20mg once a day starting Monday.
  15. I like the purpose bar it takes off all my makeup and for moisturizing I switched to Aquaphor it was super greasy but it really helped with the dryness.
  16. i'm having a problem with the tinnitus too, mine started around day 11 i think I got to day 40 and she told me to stop. Its not too bad and its not really noticeable my derm told me to take a week or 2 break to see if it goes away. I have some hearing loss anyway from being in the military so as long as it doesn't get any worse I'm ok with it.
  17. i only notice it when its really quiet but not enough to bother me and im hoping that it will go away and i can start taking accutane again
  18. So I got to day 40 I really only had the ringing in 1 ear derm changed the dose to 20mg once a day I was on it for a week and told her I still had the problem. So she told me to stop for 1 week and update her and then we might have to go for 2 to see if it stops. She also told me to follow up with my regular dr.
  19. I was on 40mg for a 30 days and I have been on 20mg for 11 days. The difference in redness that I noticed was when I started moisturizing at night with Aquaphor instead of Cetaphil. It was right at the dose change that I switch moisturizers, so I can't be sure if the redness was caused by the dose or by previously under moisturizing.
  20. my dose isn't that low i went from 40mg once a day to 20mg once a day. And I've noticed that my side effects have decreased. I haven't had any more headaches, my lips aren't as dry, my back isn't as sore, i'm not as tired, and i'm sleeping better. I haven't spoken with her since she changed my dose last week but she did tell me that if I were to stay on it long and from what I calculated it looks like it would add about 4 months to my treatment and that would make my total time about 10.5 mon
  21. Yay! I'm so happy for you! I hope you have amazing results on accutane. I second that Yay for you I hope it works out
  22. Sorry Nikka i think you are confusing COBRA with Temporary Insurance COBRA is for people who are laid off or fired from their job. If you mom had insurance though work by law they would have to offer it to her. Its extremely expensive because the person taking it is almost always going to end up paying the full premium amount. Temporary insurance is a bit different you could have that for a set amount of days up to a few years but if you have a claim during that time they probably wo
  23. I didn't tell her anything at 1st she sugguested it becuase it was going on for about 3 years before I went to see her. OTC's didn't help and I would break out in huge cysts. After 2 years of trying everything under the sun it was a mutual agreement that I do it.
×